![]()
- 教师名称:刘志新
- 教师拼音名称:Liu Zhixin
- 出生日期:1984-08-17
- 性别:男
- 职称:副教授
-
20.Zhixin Liu, Diophantine approximation by unlike powers of primes, International Journal of Number Theory, to appear. (SCI). 2019
-
19. Yafang Kong and Zhixin Liu, On pairs of Goldbach-Linnik equations, The Bulletin of the Australian Mathematical Society, 95 (2017), 199-208. (SCI). 2019
-
18. Zhixin Liu, Goldbach-Linnik type problems with unequal powers of primes, Journal of Number Theory, 176 (2017), 439-448. (SCI). 2019
-
17. Zhixin Liu, Small prime solutions to cubic Diophantine equations II, Canadian Mathematical Bulletin, (3) 59 (2016), 599-605. (SCI). 2019
-
16. Zhixin Liu, One prime, two squares of primes and powers of 2, Acta Mathematica Hungarica , (1) 143 (2014) , 3-12. (SCI). 2019
-
15. Zhixin Liu and Haiwei Sun: Diophantine approximation with four squares of primes and powers of 2, Chinese Annals of Mathematics-Series A, (5) 34A, (2013) 599-608, also published at Chinese Journal of Contemporary Mathematics, (2013) 361-368.. 2019
-
14. Zhixin Liu, Small prime solutions to cubic Diophantine equations, Canadian Mathematical Bulletin, (4) 56 (2013), 785-794. (SCI). 2019
-
13. Zhixin Liu, On pairs of quadratic equations in primes and powers of 2, Journal of Number Theory, (10) 133 (2013), 3339-3347. (SCI). 2019
-
12. Zhixin Liu, On pairs of one prime, two prime squares and powers of 2, International Journal of Number Theory, (6) 9 (2013), 1413-1421. (SCI). 2019
-
11. Zhixin Liu and Haiwei Sun, Diophantine approximation with one prime and three squares of primes, The Ramanujan Journal, (3) 30 (2013), 327-340. (SCI). 2019
-
10. Zhixin Liu and Qingfeng Sun, Sums of cubes of primes in short intervals, The Ramanujan Journal, (3) 28 (2012), 309-321. (SCI) . 2019
-
9. Zhixin Liu, On Waring-Goldbach problem for fifth powers, International Journal of Number Theory, (5) 8 (2012), 1247-1256. (SCI). 2019
-
8. Zhixin Liu, Cubes of primes and almost prime, Journal of Number Theory, (6) 132 (2012), 1284-1294. (SCI). 2019
-
7. Zhixin Liu, Density of the sums of four cubes of primes, Journal of Number Theory, (4) 132 (2012), 735-747. (SCI). 2019
-
6. Zhixin Liu and Guangshi Lü, Density of two squares of primes and powers of 2, International Journal of Number Theory, (5) 7 (2011) 1317-1329. (SCI). 2019